# SDR V0XD20150406091

- Difficulty date: April 11, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL STRIKER CORRODED.  CORRECTIVE ACTION: REOMOVED AND REPLACED SERVICE DOOR SEAL STRIKER, PN:SH670-31412-3, IAW CRJ700 SRM 51-40-11, 51-41-00, 51-42-06, CRJ700AMM 53.-21-23, AND 20-21-00
